Open Access
2000 Estimates for $p$-Poisson equations
Tero Kilpeläinen, Gongbao Li
Differential Integral Equations 13(4-6): 791-800 (2000). DOI: 10.57262/die/1356061250


We derive estimates for solutions to the equations like $$-{\operatorname{div}}(|\nabla u|^{p-2}\nabla u)=f\,,$$ where $f$ belongs to weak $L^q$ spaces. As applications of our results we show that the entropy solutions of $$-{\operatorname{div}}(|\nabla u|^{p-2}\nabla u)=|u|^{a-1}u$$ are regular provided that $0\le a < n(p-1)/(n-p)$.


Download Citation

Tero Kilpeläinen. Gongbao Li. "Estimates for $p$-Poisson equations." Differential Integral Equations 13 (4-6) 791 - 800, 2000.


Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0970.35035
MathSciNet: MR1750051
Digital Object Identifier: 10.57262/die/1356061250

Primary: 35J60
Secondary: 31C45 , 35B45 , 35B65

Rights: Copyright © 2000 Khayyam Publishing, Inc.

Vol.13 • No. 4-6 • 2000
Back to Top